Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Brain Fog...Will it go away?
Watch this 
View More Posts Ignore
Hi All,

I have been on Levoxyl .50 mcg for about two weeks. Does the brain fog and blirred vision go away.? I am so slow and tired after eight hours of sleep. I can barely pull myself out of bed in the morning.

Thank you!
Posted on 02/05/10, 09:43 am
12 Replies | Most Recent Add Your Reply
Reminder: This is a support group for Hypothyroidism. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 02/05/10  11:35am
" Mine went away after four weeks. I woke up one morning and could not believe how much better my brain was working, and spent an entire week feeling like i had just woke up from a coma. You don't realize how much your brain is impaired until the fog goes away. It still scares me how "slow" I was for so long. Hopefully it won't be long until you feel better...good luck! "
View More Posts Ignore
Reply #2 - 02/06/10  9:00am
" Thank you for the reply. You really helped me big time.!! "
View More Posts Ignore
Reply #3 - 02/06/10  9:19am
" I believe I have this too.
Is the brain fog kind of a forgetfullness, mostly a short memory thing? It seems like the long term stufff I forget at times too, hmmm?

Can you shed some light on the symptoms for me? "
View More Posts Ignore
Reply #4 - 02/06/10  12:16pm
" I've been feeling like this too. I've noticed that I've had to keep blinking to try and see clearly. I'm looking forward to these symptoms subsiding. Thanks Becky for bringing some hope into the situation! "
View More Posts Ignore
Reply #5 - 02/06/10  3:52pm
" Thank you for all your helpful replies.

The symptoms of brain fog to me is as follows:
Memory loss, fuzzy thinking, difficulty following conversations or train of thought, slowness, hard time expressing one self to others at times feeling boxed in and have hard time moving quickly. Trouble focusing on things and blirred and cloudy like vision occurs. I hope all the side effects subside soon and you feel better....Goodluck!

I am told by many these symptoms go away with time.... "
View More Posts Ignore
Reply #6 - 02/06/10  5:05pm
" You're welcome! Page, your description is exactly how i felt...super slow and spaced out. I was wandering around all day feeling like i was in a dream or that i was not real.
What i've learned in the past three years with this disease is that you have to be extremely patient and give the medication time to work...but I know that patience is hard to come by when you are feeling crappy all the time. My doctor told me yeterday that my levels are back to normal after four weeks on a new dose, but it can take a month or two to feel normal even though the numbers look good, so just remember to hang in there and give it some time. "
View More Posts Ignore
Reply #7 - 02/06/10  6:54pm
" Hey, Page
Thank you. This is exactly how I feel. I could not pinpoint it, cut yeah that's it.

I have felt this way for yrs. I finally figured it out and told the dr but she immediately told me it was depression after me telling her it's a -- brain fog.

SHE HEARD WRONG. I told her 1 tihng and she tells me another, what kinda dr is that!!

She was going to offer me depression medication -- I said, I'll think about it.

Well, I moved -- she's not worth the 20 mile drive to see again!!

I signed up for a new dr and I see her this wk so it will be interesting to see what my numbers show since I've had an improvment from July 2009.

Thanks, Page 'v' "
View More Posts Ignore
Reply #8 - 02/07/10  12:15am
" Everyone is different depending on their medication and how well it is tweaked with good communication with your pdoc....once you go through the test trials of your meds, you will feel this way....unfortunately....good luck to you! "
View More Posts Ignore
Reply #9 - 02/07/10  9:24am
" Hi jeans Mind,

Please elaborate about test trials? Do you mean once my numbers are normal I will still experience these side effects?

Thanks,
Page- "
View More Posts Ignore
Reply #10 - 02/07/10  9:39am
" Dear Energylost,

You are welcome. I am glad I could help.

Are you going to an endo. doctor? All doctors prescribe medication for depression. That is the easy way out for them. I was told too I was depressed. I told my doctor it is depressing not being able to get to the root of my problem. Seeing a ton of doctors and getting nowhere fast. It is very frustrating situation...

Goodluck, Seeing your new doctor. Let me know how it goes?

Thanks,

Page- "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Reply
Advertisement


More From Around the Web